MAUDE Adverse Event Report: ORGANON LLC JADA SYSTEM; INTRAUTERINE VACUUM CONTRACTION SYSTEM

ORGANON LLC JADA SYSTEM; INTRAUTERINE VACUUM CONTRACTION SYSTEM
Model Number JADA-1001
Medical Device Problem Codes Break (1069); Fracture (1260); Material Integrity Problem (2978)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The seal had ruptured and the jada system expelled [device expulsion], and realized the seal had ruptured and the jada system expelled [device breakage], then moved the patient from one bed to another and realized the seal had ruptured [device use issue], no additional ae/pqc reported [no adverse event].Case narrative: this spontaneous report originating from united states was received from a registered nurse referring to a female patient of unknown age via clinical account specialist (cas).The patient¿s medical history, current conditions, concomitant medications and past drug reactions/allergies were not reported.This report concerns 1 patient(s) and 1 device(s).On an unknown date, the patient was placed with vacuum-induced hemorrhage control system (jada system) via intravaginal route (defaulted) (lot#, serial # and expiration date were not reported) for an unknown indication.After inserting the vacuum-induced hemorrhage control system (jada system), the nurse injected a total of 120 milliliters of sterile fluid into the cervical seal.Then the patient was moved from one bed to another (device use issue) and realized the seal had ruptured (device breakage) and the vacuum-induced hemorrhage control system (jada system) had been expelled (device expulsion).The nurse did place another vacuum-induced hemorrhage control system (jada system), that worked as expected.The patient did not seem bothered or surprised by this adverse event and was just grateful they identified what happened.The complaint sample was disposed of and was not available for product retrieval and it was unknown if any product images were obtained.No additional adverse event (ae)/ product quality complaint (pqc) reported (no adverse event).The outcome of event device expulsion was unknown.Upon internal review, the event device expulsion was considered to be medically significant.Medical device reporting criteria: malfunction.When the lot number is unknown, a technical investigation of the specific manufacturing process which includes review of records associated with a known lot number cannot be performed.
 
Additional Manufacturer Narrative
Lot number has not been identified for this complaint.(currently identified as unknown).Investigation of the event by the manufacturing site is ongoing.
 
Event or Problem Description
The seal had ruptured and the jada system expelled [device expulsion] and realized the seal had ruptured and the jada system expelled [device breakage] then moved the patient from one bed to another and realized the seal had ruptured [device use issue], no additional ae/pqc reported [no adverse event].Case narrative: this spontaneous report originating from united states was received from a registered nurse referring to a female patient of unknown age via clinical account specialist (cas).The patient¿s medical history, current conditions, concomitant medications and past drug reactions/allergies were not reported.This report concerns 1 patient(s) and 1 device(s).On an unknown date, the patient was placed with vacuum-induced hemorrhage control system (jada system) 1001 via intravaginal route (defaulted) (lot#, serial # and expiration date were not reported) for an unknown indication.After inserting the vacuum-induced hemorrhage control system (jada system), the nurse injected a total of 120 milliliters of sterile fluid into the cervical seal.Then the patient was moved from one bed to another (device use issue) and realized the seal had ruptured (device breakage) and the vacuum-induced hemorrhage control system (jada system) had been expelled (device expulsion).The nurse did place another vacuum-induced hemorrhage control system (jada system), that worked as expected.The patient did not seem bothered or surprised by this adverse event and was just grateful they identified what happened.The complaint sample was disposed of and was not available for product retrieval and it was unknown if any product images were obtained.No additional adverse event (ae)/ product quality complaint (pqc) reported (no adverse event).The outcome of event device expulsion was unknown.Upon internal review, the event device expulsion was considered to be medically significant.Medical device reporting criteria: malfunction.When the lot number is unknown, a technical investigation of the specific manufacturing process which includes review of records associated with a known lot number cannot be performed.Follow-up information has been received from quality investigation team on 29-jan-2025.This is a final report.No complaint sample or device lot number are available for evaluation; therefore, an unknown investigation was performed.The device is assembled per specifications where in-process and final inspections are conducted by trained personnel.No outcome from the investigation could be determined since no complaint sample or lot identification has been provided.If the complaint sample or lot number become available, this complaint will be re-opened, and additional investigation may be performed.Case comments: the complaint does not have the level of detail necessary to determine if there were other objects that could have ruptured the jada cervical seal therefore, it should conservatively be classified as a malfunction now until additional clarity is provided around the circumstances of the rupture.At which point it may not be classified as a malfunction.
 
Additional Manufacturer Narrative
No complaint sample or device lot number are available for evaluation, therefore an unknown investigation was performed.The device is assembled per specifications where in-process and final inspections are conducted by trained personnel.No outcome from the investigation could be determined since no complaint sample or lot identification has been provided.If the complaint sample or lot number become available, this complaint will be re-opened and additional investigation may be performed.
 
Event or Problem Description
The seal had ruptured and the jada system expelled [device expulsion] and realized the seal had ruptured and the jada system expelled [device breakage] then moved the patient from one bed to another and realized the seal had ruptured [device use issue], no additional ae/pqc reported [no adverse event].Case narrative: this spontaneous report originating from united states was received from a registered nurse referring to a female patient of unknown age via clinical account specialist (cas).The patient¿s medical history, current conditions, concomitant medications and past drug reactions/allergies were not reported.This report concerns 1 patient(s) and 1 device(s).On an unknown date, the patient was placed with vacuum-induced hemorrhage control system (jada system) 1001 via intravaginal route (defaulted) (lot#, serial # and expiration date were not reported) for an unknown indication.After inserting the vacuum-induced hemorrhage control system (jada system), the nurse injected a total of 120 milliliters of sterile fluid into the cervical seal.Then the patient was moved from one bed to another (device use issue) and realized the seal had ruptured (device breakage) and the vacuum-induced hemorrhage control system (jada system) had been expelled (device expulsion).The nurse did place another vacuum-induced hemorrhage control system (jada system), that worked as expected.The patient did not seem bothered or surprised by this adverse event and was just grateful they identified what happened.The complaint sample was disposed of and was not available for product retrieval and it was unknown if any product images were obtained.No additional adverse event (ae)/ product quality complaint (pqc) reported (no adverse event).The outcome of event device expulsion was unknown.Upon internal review, the event device expulsion was considered to be medically significant.Medical device reporting criteria: malfunction.When the lot number is unknown, a technical investigation of the specific manufacturing process which includes review of records associated with a known lot number cannot be performed.Follow-up information has been received from quality investigation team on 29-jan-2025.This is a final report.No complaint sample or device lot number are available for evaluation; therefore, an unknown investigation was performed.The device is assembled per specifications where in-process and final inspections are conducted by trained personnel.No outcome from the investigation could be determined since no complaint sample or lot identification has been provided.If the complaint sample or lot number become available, this complaint will be re-opened, and additional investigation may be performed.This is an amended report: updated malfunction type as cirm.Case comments: the complaint does not have the level of detail necessary to determine if there were other objects that could have ruptured the jada cervical seal therefore, it should conservatively be classified as a malfunction now until additional clarity is provided around the circumstances of the rupture.At which point it may not be classified as a malfunction.
 
Additional Manufacturer Narrative

Brand Name
JADA SYSTEM
Common Device Name
INTRAUTERINE VACUUM CONTRACTION SYSTEM
Manufacturer (Section D)
ORGANON LLC
30 hudson street
jersey city NJ 07302
Manufacturer (Section G)
ORGANON LLC
30 hudson street
jersey city NJ 07302
Manufacturer Contact
tara brolly
30 hudson street
jersey city, NJ 07302
MDR Report Key20830930
Report Number3002806821-2024-00101
Device Sequence Number8864961
Product Code OQY
UDI-Device Identifier00850017882003
UDI-Public00850017882003
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K201199
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberJADA-1001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date12/03/2024
Supplement Report FDA Received Date02/03/2025
02/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale